Sh:741

Bib entry
@article{Sh:741,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Radicals and Plotkin's problem concerning geometrically equivalent groups}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {130},
 number = {3},
 year = {2002},
 pages = {673--674},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-01-06108-1},
 mrclass = {20E06 (20E10)},
 mrnumber = {1866018},
 doi = {10.1090/S0002-9939-01-06108-1},
 note = {\href{https://arxiv.org/abs/math/0010303}{arXiv: math/0010303}},
 arxiv_number = {math/0010303}
}